Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 95, NWS Tulsa, OK

April 9, 20096 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2009, 5:28 PM CDT for 6 counties in Oklahoma. It was in force for 62 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 5:28 PM CDT (22:28 UTC)
Expired
Apr 9, 2009, 6:30 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Cherokee County, OK, Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:30 PM CDTHAIL 1.752 N Eufaula, OK
Apr 9, 5:34 PM CDTHAIL 14 Ese Eufaula, OKNICKEL TO QUARTER SIZE HAIL
Apr 9, 5:35 PM CDTHAIL 0.7512 Ne Eufaula, OK
Apr 9, 5:43 PM CDTHAIL 0.751 S Warner, OK
Apr 9, 5:43 PM CDTHAIL 1Keefeton, OK
Apr 9, 5:55 PM CDTHAIL 0.88Enterprise, OK
Apr 9, 6:05 PM CDTHAIL 0.88Briartown, OK
Apr 9, 6:15 PM CDTHAIL 1.75Tahlequah, OKREPORTED ON THE NORTH END OF TOWN.
Apr 9, 6:25 PM CDTHAIL 0.88Vian, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 371 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2492 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
371 m²/s²
0-3 km storm-relative helicity
549 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 092228
SVRTSA
OKC021-061-091-101-121-135-092330-
/O.NEW.KTSA.SV.W.0095.090409T2228Z-090409T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 630 PM CDT

* AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KEEFETON TO CANADIAN...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MUSKOGEE...
  KEEFETON...FORT GIBSON...ENTERPRISE...WARNER...BRAGGS...
  WHITEFIELD...BRIARTOWN...PORUM...PUMPKIN CENTER...STIGLER...
  TAHLEQUAH...WEBBERS FALLS...GORE...VIAN AND TAMAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3598 9487 3521 9502 3516 9569 3576 9541
TIME...MOT...LOC 2228Z 232DEG 28KT 3564 9539 3518 9562

$$
3 follow-up statements
000 
WWUS54 KTSA 092241
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU APR 9 2009

OKC021-061-091-101-121-135-092330-
/O.CON.KTSA.SV.W.0095.000000T0000Z-090409T2330Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
PITTSBURG OK-
541 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN PITTSBURG...NORTHWESTERN HASKELL...NORTHEASTERN
MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHERN CHEROKEE AND EASTERN
MUSKOGEE COUNTIES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BRAGGS TO 6 MILES WEST OF ENTERPRISE...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT GIBSON...
WARNER...BRAGGS...ENTERPRISE...PUMPKIN CENTER...PORUM...WHITEFIELD...
BRIARTOWN...WEBBERS FALLS...GORE...STIGLER...TAHLEQUAH...BOX...
KANIMA...VIAN AND TAMAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3518 9555 3579 9531 3598 9487 3521 9502
TIME...MOT...LOC 2241Z 243DEG 33KT 3569 9525 3523 9548

$$
000 
WWUS54 KTSA 092300
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT THU APR 9 2009

OKC121-092310-
/O.CAN.KTSA.SV.W.0095.000000T0000Z-090409T2330Z/
PITTSBURG OK-
600 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR FAR NORTHEASTERN PITTSBURG 
COUNTY IS CANCELLED...

LAT...LON 3519 9545 3582 9521 3598 9487 3521 9502
TIME...MOT...LOC 2300Z 243DEG 33KT 3587 9502 3553 9511
          3522 9526

$$

OKC021-061-091-101-135-092330-
/O.CON.KTSA.SV.W.0095.000000T0000Z-090409T2330Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-MCINTOSH OK-HASKELL OK-
600 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHWESTERN HASKELL...EASTERN MCINTOSH...NORTHWESTERN
SEQUOYAH...SOUTHERN CHEROKEE AND EASTERN MUSKOGEE COUNTIES...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
TAHLEQUAH TO GORE TO WHITEFIELD...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAHLEQUAH...
STIGLER...BOX...VIAN...KANIMA AND TAMAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3519 9545 3582 9521 3598 9487 3521 9502
TIME...MOT...LOC 2300Z 243DEG 33KT 3587 9502 3553 9511
          3522 9526

$$
000 
WWUS54 KTSA 092318
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU APR 9 2009

OKC091-092328-
/O.CAN.KTSA.SV.W.0095.000000T0000Z-090409T2330Z/
MCINTOSH OK-
618 PM CDT THU APR 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH COUNTY IS
CANCELLED...

LAT...LON 3520 9530 3590 9503 3598 9487 3521 9502
TIME...MOT...LOC 2318Z 243DEG 33KT 3595 9483 3561 9492
          3530 9508

$$

OKC021-061-101-135-092330-
/O.CON.KTSA.SV.W.0095.000000T0000Z-090409T2330Z/
MUSKOGEE OK-CHEROKEE OK-SEQUOYAH OK-HASKELL OK-
618 PM CDT THU APR 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR CENTRAL HASKELL...NORTHWESTERN SEQUOYAH...SOUTHERN CHEROKEE AND
SOUTHEASTERN MUSKOGEE COUNTIES...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES EAST OF TAHLEQUAH TO BOX TO STIGLER...MOVING NORTHEAST AT 40
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KANIMA AND
TAMAHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3520 9530 3590 9503 3598 9487 3521 9502
TIME...MOT...LOC 2318Z 243DEG 33KT 3595 9483 3561 9492
          3530 9508

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:21 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 9, 5:21 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT THU APR 9 2009

...MESOSCALE UPDATE...

.DISCUSSION...
THE SUPERCELL IN NORTHWEST MUSKOGEE COUNTY IS SHOWING
LOW-PRECIPITATION SUPERCELL STRUCTURE.  THE MESOCYCLONE
IS NOT STRONG...BUT IT IS UNDERGOING AN OCCLUSION PROCESS.
THE CELL IS HEADING TOWARDS A BETTER WIND ENVIRONMENT AND
WILL NEED TO BE WATCH CLOSELY AS ITS INTO WAGONER COUNTY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ059-OKZ060-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-OKZ071-
     OKZ073-OKZ074-OKZ075.

     WIND ADVISORY UNTIL 10 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 9, 1:00 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU APR 9 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU APR 9 2009

...SEVERE THUNDERSTORMS...WITH TORNADOES AND LARGE HAIL...POSSIBLE
THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
        ARKANSAS.

FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 4 PM.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FIRE WEATHER DANGER.
RISK...ELEVATED...SPREADINDEX=61.
AREA...EASTERN OKLAHOMA.
ONSET...AFTER 5 PM.

AREA AT GREATEST RISK...EASTERN OKALHOMA WEST OF HIGHWAY 75.

DISCUSSION...
EARLY THIS AFTERNOON...A SURFACE LOW WAS LOCATED OVER NORTHWEST
OKLAHOMA WITH A DRYLINE ARCING FROM THE LOW INTO CENTRAL OKLAHOMA.
THE OVERALL PROGRESSION OF THIS SYSTEM HAS SLOWED SOME FROM PREVIOUS
FORECASTS...AND THE DRYLINE IS NOW EXPECTED TO STRETCH FROM PAWHUSKA
TO TULSA TO MCALESTER TO HUGH BY 6 PM. RAPID MOISTURE RETURN HAS
OCCURED HEAD OF THE DRYLINE...WITH SURFACE DEWPOINTS ALREADY IN THE
55F-60F RANGE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS.

INITIAL DEVELOPMENT APPEARS POSSIBLE NEAR THE KANSAS/OKLAHOMA BORDER
AFTER 2 PM...GENERALLY NEAR AND EAST OF THE TRACK OF THE SURFACE
LOW. THE CAP IS EXPECTED TO SIGNIFICANTLY DIMINISH BY MID AFTERNOON
ACROSS EASTERN OKLAHOMA...AS STRONG WARMING WORKS EASTWARD INTO THE
REGION JUST BEHIND THE DRYLINE. ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE GENERALLY
AFTER 3-4 PM...WITH THE ACTIVITY EVENTUALLY INCREASING IN COVERAGE
AND MOVING INTO NORTHWEST ARKANSAS BY THE EARLY EVENING.

WITH SURFACE BASED CAPES AROUND 2000 J/KG AND FAVORABLE WIND
PROFILES...ANY STORM THAT DEVELOPS COULD QUICKLY BECOME SEVERE.
STRONGLY BACKED SURFACE WINDS AND IMPRESSIVE LOW-LEVEL HELICITY
VALUES ARE SUPPORTIVE OF SUPERCELLS...AND A FEW TORNADOES WILL BE
POSSIBLE...PRIMARLY ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

THE SEVERE WEATHER THREAT SHOULD BE ENDING BY MID-TO-LATE EVENING AS
THUNDERSTORMS MOVE RAPIDLY TO THE NORTHEAST OUT OF THE FORECAST AREA.

IN ADDITION...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS
PARTS OF EASTERN OKLAHOMA WEST OF THE DRYLINE BY LATE AFTERNOON OR
EARLY EVENING. DRY SOUTHWEST WINDS GUSTING TO 30 MPH WILL QUICKLY
DROP RELATIVE HUMIDITIES INTO THE 15 TO 20 PERCENT RANGE IN AREAS
WEST AND SOUTHWEST OF A PAWNEE TO HENRYETTA TO HUGO LINE. PLEASE SEE
THE LATEST RED FLAG WARNING...OKCRFWTSA...FOR ADDITIONAL DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS SHOULD PREPARE FOR ACTIVATION THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS FRIDAY MORNING WILL SLOWLY DIMINISH LATE
IN THE DAY. THE NEXT UPPER SYSTEM WILL BEGIN TO AFFECT THE AREA LATE
SATURDAY NIGHT...WITH WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY INTO SUNDAY NIGHT. SOME SEVERE WEATHER IS POSSIBLE...ALTHOUGH
HEAVY RAINFALL WILL LIKELY BE THE MAIN THREAT FROM THIS SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 9, 4:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             TULSA                   36.13N 95.92W
04/09/2009  E0.88 INCH       TULSA              OK   AMATEUR RADIO

            91ST AND MEMORIAL

&&

SFP
Local storm report, Apr 9, 5:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             HANNA                   35.21N 95.89W
04/09/2009  M0.88 INCH       MCINTOSH           OK   PUBLIC

&&

KAT
Local storm report, Apr 9, 5:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             OWASSO                  36.27N 95.85W
04/09/2009  E0.88 INCH       TULSA              OK   AMATEUR RADIO

&&

SFP
Local storm report, Apr 9, 5:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             6 SE BARTLESVILLE       36.69N 95.90W
04/09/2009  E0.75 INCH       WASHINGTON         OK   AMATEUR RADIO

&&

SFP
Local storm report, Apr 9, 5:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             5 W BARTLESVILLE        36.75N 96.07W
04/09/2009  E1.00 INCH       OSAGE              OK   AMATEUR RADIO

&&

SFP
Local storm report, Apr 9, 5:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             5 W EUFAULA             35.29N 95.67W
04/09/2009  E1.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:43 AM CDTRed Flag WarningTSAChoctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 7 more17 hr
Apr 9, 2:59 PM CDTWind AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more7 hr
Apr 9, 3:25 PM CDTSpecial Weather StatementTSAOsage35 min
Apr 9, 4:06 PM CDTSpecial Weather StatementTSAMcIntosh, Okmulgee24 min
Apr 9, 4:08 PM CDTSevere Thunderstorm WarningTSAOsage27 min
Apr 9, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more65 min
Apr 9, 4:39 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg66 min
Apr 9, 4:45 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa45 min
Apr 9, 4:51 PM CDTTornado WarningTSAMcIntosh39 min
Apr 9, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
Apr 9, 4:57 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
Apr 9, 4:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg61 min
Apr 9, 5:05 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Okmulgee, Wagoner55 min
Apr 9, 5:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Washington59 min
Apr 9, 5:44 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Ottawa, Rogers43 min
Apr 9, 5:46 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha29 min
Apr 9, 5:55 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner35 min
Apr 9, 6:02 PM CDTTornado WarningTSACraig, Delaware, Ottawa43 min
Apr 9, 6:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah56 min
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer13 min
Apr 9, 6:23 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore37 min
Apr 9, 6:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha78 min
Apr 9, 6:31 PM CDTSevere Thunderstorm WarningTSAOttawa19 min
Apr 9, 6:37 PM CDTTornado WarningTSALeFlore, Pushmataha23 min
Apr 9, 6:44 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah76 min
Apr 9, 6:49 PM CDTTornado WarningTSALeFlore, Pushmataha56 min
Apr 9, 6:51 PM CDTTornado WarningTSALatimer, LeFlore36 min
Apr 9, 6:59 PM CDTTornado WarningTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.